# SDR IPXA2020052655732

- Difficulty date: May 25, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 60,769 hours, 20,185 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT "FWD CABIN TEMP " EICAS ALERT DISPLAYED WITH "INOP " LIGHT ON OVERHEAD PANEL ILLUMINATED . FOLLOWED QRH PROCEDURE.PERFORMED ZONE TEMPERATURE CONTROLLER BITE TEST NO FAULTS NOTED. RAN PACKS AIR CONDITIONING OP CK GD REF AMM 21 61 03 715 022.
